One week on my new antidepressant du jour

Many people who take antidepressants search out these blogs for answers about the medications. I’ve come to the general conclusion, “who the hell knows?” The way medications react is different for everyone because it depends on the chemistry make-up of you and how you will react personally with the ingestion of other chemicals. It’s a gamble that is worth taking because the other option is to suffer in your own chemical makeup and rot away with depression or anxiety or PTSD or bipolar or whatever diagnosis you’ve been given. I know I’m not telling you anything new. You’ll have to excuse my pessimism tonight; I’m feeling pissed off in general and more specifically because my mood is not lifting.

I started on the Wellbutrin one week ago today and I don’t feel any better. What time to take it is tricky because I feel so tired on any of the antidepressants. I know, I know (I meant to write that twice) everyone says Wellbutrin doesn’t have side effects, well I say screw that. For the first 3 nights I took it at dinnertime and it made me feel energetic, which is the typical response, I’m told, but I don’t normally respond typically. I decided to try taking the med around 3 pm and that was good because I wouldn’t get tired for a few hours and then at night I slept well. But for the last 2 days I can’t make it through the day, I get so weak with a feeling of heaviness in my limbs that I must go right to bed for a 1-2 hour nap. My memory is also shot. I can’t recall things that later I will ask myself how I could not remember that because it is so ingrained in me. Further confusing the issue is I wonder if I am having reoccurring migraines and/or sinus headaches that have me neurologically impaired. I have no fucking idea at this point where my head is and where my ass is. I’m obviously not experiencing a lift of my depression – if anything I am just angrier and more anxious and depressed. So, tonight I took the Wellbutrin at dinnertime again because maybe the first couple days I was just adjusting to it and now it won’t make me hyper at night.

So, let’s review. I was suffering signs of my depression returning so I got on a new med, Wellbutrin. I fully expected some positive sign after taking it for one week. But, rather than feel better I’m totally confused about what is wrong. Migraines? Sinusitis? Depression? Sleep disorder? I’m taking Imitrex and Ibuprofen for migraines and I began an antibiotic for a sinus infection. I have Lunesta in my drawer of tricks, too but I think I better stop mixing more into the medication cocktail and see how I feel in a couple of days with only antibiotics and antidepressants with the occasional migraine medication, as needed. I hope I get a good night’s sleep and wake up no longer depressed. Yeah, right. And monkeys will fly. Honestly, I don’t know what to make of the whole thing.

 

Would love a reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s